Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/63713
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorSitnik, S. M.-
dc.contributor.authorJebabli, I.-
dc.date.accessioned2024-10-17T08:14:42Z-
dc.date.available2024-10-17T08:14:42Z-
dc.date.issued2023-
dc.identifier.citationSitnik, S.M. On Applications of Integral Transforms Composition Method / S.M. Sitnik, I. Jebabli // Lobachevskii Journal of Mathematics. - 2023. - Vol.44, №3.-P. 1029-1042. - Doi: 10.1134/S1995080223030319. - Refer.: p. 1044.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/63713-
dc.description.abstractThe purpose of this paper is to address questions related to transmutation theory and applications of the integral transforms composition method (ITCM) for obtaining a general concept of generalized transmutations operators via integral transforms. This method allows us to obtain a wide range of transmutation operatorsru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectintegral transformsru
dc.subjectintegral transforms composition methodru
dc.subjectITCMru
dc.subjecttransmutationsru
dc.subjectBessel operatorru
dc.subjectHankel transformru
dc.subjectY transformru
dc.titleOn Applications of Integral Transforms Composition Methodru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Sitnik_Applications_23.pdf598.15 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.